General Letters in Mathematics

Volume 5 - Issue 3 (4) | PP: 148 - 156 Language : English
DOI : https://doi.org/10.31559/glm2018.5.3.4
498
16

Controllability of Fractional-order Dynamical System with Time Varying-Delays

Jackreece P. C. ,
Godspower, C. A. ,
Ugorji, H. C.
Received Date Revised Date Accepted Date Publication Date
8/12/2018 24/12/2018 9/1/2019 28/4/2019
Abstract
In this study, controllability of a class of fractional-order dynamical system with time-varying delays is considered. First, a representation of the solution is given using Laplace transform and Mittageleffler function. Then necessary and sufficient conditions for the controllability of the fractional order system are derived by using algebraic criterion.


How To Cite This Article
C. , J. P.A. , G. C. & , U. H. C. (2019). Controllability of Fractional-order Dynamical System with Time Varying-Delays . General Letters in Mathematics, 5 (3), 148-156, 10.31559/glm2018.5.3.4

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.